In the ramified Cauchy problem, analytic continuation of holomorphic solutions has been mainly studied. In this paper, we prove the propagation of singularities for a class of linear partial differential equations with non-involutive multiple characteristics.
Cite this article
Katsuju Igari, Propagation of Singularities in the Ramified Cauchy Problem for a Class of Operators with Non-involutive Multiple Characteristics. Publ. Res. Inst. Math. Sci. 35 (1999), no. 2, pp. 285–307DOI 10.2977/PRIMS/1195143953